# SDR AUS20020088

- Difficulty date: January 25, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Gippld GA200
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 7414 · Magneto/Distributor
- Part: Screw
- Part number: AO9815
- Condition: Loose
- Location: Magneto
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAGNETO SEPARATED FROM ENGINE. INVESTIGATION FOUND THAT THE MAGNETO BASE FLANGE RETAINING SCREWS (3OFF) FELL OUT AND WERE FOUND INSIDE THE ENGINE. SUSPECT CAUSED BY LACK OF TORQUE ON THESCREWS. PERSONNEL/MAINTENANCE ERROR.
